On a question of Erdos and Graham

I. E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We prove that for any ε > 0 there is k(ε) such that for any prime p and any integer c there exist k ≦ k(ε) pairwise distinct integers xi with 1 ≦ xi ≦ pε, i = 1,...,k, and such that ∑i=1k1/xi ≡ c (mod p). This gives a positive answer to a question of Erdos and Graham.

Original languageEnglish
Pages (from-to)445-448
Number of pages4
JournalArchiv der Mathematik
Issue number6
Publication statusPublished - 1 Jun 2002


Dive into the research topics of 'On a question of Erdos and Graham'. Together they form a unique fingerprint.

Cite this